Has anyone else gotten a different rash after taking Prednisone?

Discussion in 'Chit Chat' started by Granniluvsu, Aug 11, 2013.

  1. Granniluvsu

    Granniluvsu Well-Known Member

    Just wanted to throw this out to everyone at least on Chit Chat for now. After taking Prednisone for Poison Ivy or one of those Poisonous plants I started with a different type of rash. They are tiny, some are hard to notice as they are small, clusters of them look blotchy since they don't cover all of the skin. The do not weep and do not have pustules or water blisters. They are sometimes hard to see as they are a very light pink most of the time. You sometimes have to look hard for them and they sometime look like they are under the skin but they are not. To see some of them at times you have to get out the magnifying glass to see what they look like beside light colored blotches.

    I went searching and I found a few medical blogs I guess you call them talking about getting this rash after taking the Prednisone. I think this something happens to just some people who perhaps are quite sensitive. Wonder if the doctors know about this, or at least some of them?

    After thinking about it I remembered last year I think or the time before when I got Poison Ivy and went on Prednisone and afterwards started with more rash. I got on Prednisone again thinking it was the same rash from the Poison Ivy but it wasn't. It was a similar rash as last time, after the Prednisone treatment , but the area was much smaller. Now it is my arms and legs, NOT trunk or face . Wonder if any of the docs even know about this. I was reading the blogs written by others with the same problem and symptoms..

    Was wondering if others have had anything like this after taking Prednisone ? Or know anything about this. BTW, it itches pretty bad in a few spots sometimes and have been spraying the bad parts with Calamine spray and wash with Aveeno Shower and Bath Oil. I need to get more Aveeno as it is almost gone. That is OK to with the Poison Ivy AFTER it has started to dry up. I was using the Poison Ivy foam wash but that makes it to dry as this rash is already dry.

    My husband didn't even notice the rash until I showed it to him. Not to much color in some of them. Of course they are not on my face which is at least good.

    Still trying to unravel this mystery without having to go to the doc . He probably would want me on more Prednisone and I already have Osteoporosis besides everything else, or at least it seems like it:)!!!

    Love ,